NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"i had conjunctivititis three days ago and was given some drugs to take including gentamicin eyes drop. but now my vision is blur. every look like smoke. pls what can i do or is it a serious eye problem?"

Tags:
    User Avatar
    A 51 years year old male asked:
    9 months ago
    i had conjunctivititis three days ago and was given some drugs to take including gentamicin eyes drop. but now my vision is blur. every look like smoke. pls what can i do or is it a serious eye problem?
    Dr. Augustine I answered:
    9 months ago
    Hello, so sorry about this, because of the delicate nature of the eye I will advice you stop all the eye drops and see an ophthalmologist immediately. your vision will be checked and you will be advised appropriately. take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app